Home Page

Author Index

Reviewer Index

Editorial Index

 
 
     JJMS Lastest Issue
 
 Jordanian Journals  
Home  

Editorial Board

 
  - Editors  
  - Associate Editorial Board  
Advisory Board  

Forthcoming Papers

Latest Issue

Back Issues

Publication Ethics  
Manuscript Organization  
Electronic Submission  

Electronic Online Submission

Contact Address  
   
 
 

 

 

Latest Issue

Volume 13, No. 2, June 2020

  Articles

 

 

Chinmayi Indices of some Graph Operations

In this paper, we investigate the mathematical properties of a set of
new novel topological indices named as Chinmayi indices. We obtain closed formulae for Chinmayi indices of some class of graphs. Further, we obtain first Chinmayi index of some graph operations viz., Cartesian product, composition, tensor product, and corona product of two graphs. Lastly, as an application of graph operations, we derive explicit formulae for some chemically important structures and nano materials.

 

B. Basavanagoud
Anand P. Barangi

 

 

JJMS, 2020, 13(2),169-187

Remarks on Abstract Subdifferential

In this paper, the notion of subdifferential is extended in the framework of abstract convexity and some basic properties of this new concept is considered.
Also, a representation based on maximal elements is given. Our results is supported by some examples.

 

Zakieh Farabi

Mohsen Alimohammady

Mehdi Roohi

 

JJMS, 2020, 13(2),189-202

Generalized Complex Space Forms

In this paper, we find an eigen value of Ricci operator corresponding
to scalar curvature r of a generalized complex space form and we give conditions for the existence of a generalized complex space form.

 

Uppara Manjulamma
Nagaraja H. G.
Kiran Kumar D. L.
 



JJMS, 2020, 13(2),203-219

3-Divisor Cordial Labeling of some Join Graphs

 

Let G be a (p; q) graph and 2kp. Let f : V (G) {1; 2; : : : ; k}
be a map. For each edge uv, assign the label 1 if either f(u) or f(v) divides the other and 0 otherwise. f is called a k-divisor cordial labeling...........

 

 

S. Sathish Narayanan




 

JJMS, 2020, 13(2),221-230

Complex Fuzzy Lie Algebras

A complex fuzzy Lie algebra is a fuzzy Lie algebra whose membership
function takes values in the unit circle in the complex plane. In this paper, we define the complex fuzzy Lie subalgebras and complex fuzzy ideals of Lie algebras.
Then, we investigate some of characteristics of complex fuzzy Lie subalgebras. The relationship between complex fuzzy Lie subalgebras and fuzzy Lie subalgebras is also investigated. Finally, we define the image and the inverse image of complex fuzzy Lie subalgebra under Lie algebra homomorphism. The properties of complex fuzzy Lie subalgebras and complex fuzzy ideals under homomorphisms of Lie algebras are studied.

 

 

Shadi Shaqaqha

 

 

JJMS, 2020, 13(2),231-247

Compatible and Weakly Compatible Maps in a Complex Fuzzy Metric Space

In this paper we introduce the notion of compatibility of self maps
in a complex fuzzy metric space. Using this, we establish some common fixed point theorems employing a generalized contractive condition, which extend and generalize the existing results in fuzzy metric spaces to a complex fuzzy metric space. They also generalize the existing results of Singh et al.[13] in a complex fuzzy metric space.

 

Shobha Jain
Shishir Jain

 



 

JJMS, 2020, 13(2),249-267

Cost Analysis of Degraded Machining System with Spare, Common Cause Failure and Operating under Variable Service Rate

In this Paper, we have studied the machining system with finite number of operating machines along with warm standby machines under the supervision of R heterogeneous repairmen. The repairmen are servicing with variable service rate. Whenever any machine fails, it is immediately replaced by available standby machine. Machine may also fail due to common cause. Once all the standbys are exhausted, the system has extra burden to share load of failures and it starts to work under degraded mode. It is assumed that, the time-to-failure and time-to-service of the machines follows the exponential distribution. Steady state probability is evaluated using recursive algorithm. We have developed a cost model to obtain the optimum number of repairmen and standbys maintaining the system availability at minimum specified level. Under optimum operating conditions, various system performance measures are evaluated and sensitivity analysis is also performed.

 

Praveen Deora

Dinesh Chandra Sharma

Purushottam Jharotia

 

 

JJMS, 2020, 13(2),269-285

 

Transmuted Aradhana Distribution: Properties and
Application

In this paper, we introduce a new continuous distribution called transmuted Aradhana distribution (TAD). It is a generalization of Aradhana distribution based on the quadratic rank transmutation map. Properties of the proposed distribution including shape of the density, reliability and hazard rate functions, mean residual life function, rth moment, moment generating function, order statistics, Renyi entropy, quantile function, are explored. We use maximum likelihood method
and method of moments to estimate the parameters of the TAD. We present an application to real life data set to illustrate the usefulness of the proposed distribution.
It is shown that the TAD is more adequate for modeling this data than
Aradhana distribution and some other available distributions.

 

Mohammed Mahmoud Gharaibeh

 

JJMS, 2020, 13(2),287-304

 

Partition Dimension and Strong Metric Dimension of
Chain Cycle

 

Let G be a connected graph with vertex set V (G) and edge set E(G).
For an ordered k-partition ΙΙ = {Q1; : : : ;Qk} of V (G), the representation of a vertex ................
 

 

 

T. Ur Rehman

N. Mehreen
 

 

JJMS, 2020, 13(2),305-325